# SDR QH52003F00000

- Difficulty date: January 22, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N833JP
- Make and model: Braero BAE125800A
- Aircraft serial: 258044
- Engine: Garrtt TFE731*
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AHA52339
- Part serial: L109
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOCATED ON BEADSEAT OF MLG WHEEL.
